# SDR IXXA0500120O

- Difficulty date: November 29, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994387
- Aircraft time: 89,713 hours, 36,156 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Hsi
- Condition: Inoperative
- Location: Cockpit
- Part time: 89,713 hours, 36,156 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT FROM KTOL, FO'S ADI/HSI WAS INOP.  CREW RETURNED AIRCRAFT TO KTOL AND LANDED WITHOUT INCIDENT.  MAINTENANCE RESET C/B AND GYRO PER ALL APPLICABLE MANUALS AND NO DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
